[Zurück]


Zeitschriftenartikel:

V. Phan:
"On the Weak Convergence of the Extragradient Method for Solving Pseudo-Monotone Variational Inequalities";
Journal of Optimization Theory and Applications, 176 (2018), *; S. 399 - 409.



Kurzfassung englisch:
In infinite-dimensional Hilbert spaces, we prove that the iterative sequence generated by the extragradient method for solving pseudo-monotone variational inequalities converges weakly to a solution. A class of pseudo-monotone variational inequalities is considered to illustrate the convergent behaviour. The result obtained in this note extends some recent results in the literature; especially, it gives a positive answer to a question raised in Acta. Math. Vietnam, 41, 251-263 (2016).

Schlagworte:
Variational inequality, extragradient method, pseudo-monotonicity, weak convergence


"Offizielle" elektronische Version der Publikation (entsprechend ihrem Digital Object Identifier - DOI)
http://dx.doi.org/10.1007/s10957-017-1214-0

Elektronische Version der Publikation:
https://publik.tuwien.ac.at/files/publik_272768.pdf


Erstellt aus der Publikationsdatenbank der Technischen Universitšt Wien.